MathSciNet Relay Station
MathSciNet bibliographic data
MR2067162 81P15 (62B10)
Gibilisco, Paolo; Isola, Tommaso On the characterisation of paired monotone metrics. Ann. Inst. Statist. Math. 56 (2004), no. 2, 369–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement